MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG SELECTRA RIGHT-45; LEAD DELIVERY SYSTEM

BIOTRONIK SE & CO. KG SELECTRA RIGHT-45; LEAD DELIVERY SYSTEM
Model Number 375535
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/06/2020
Type of Reportable Event Malfunction
Event or Problem Description
We received notification from a hospital on (b)(6) 2020 that an expired catheter was used during an implant procedure.The procedure occurred on (b)(6) 2020, but the ubd of the catheter was (b)(6) 2019.No adverse patient side effects have been reported.No part of the catheter remains in the patient.The catheter was discarded by the hospital after use.Should additional information be received, this file will be updated.
 
Additional Manufacturer Narrative
As of today, the medical device is not available for analysis, therefore the device itself could not be investigated.The analysis is thus based on the inspection of the manufacturing documents of the device.The manufacturing process for this device was re-investigated.All production steps had been performed accordingly.There was no sign of any inconsistency during the manufacturing process.There is no data available to biotronik demonstrating the sterility of selectra catheters beyond ubd.Should additional information or the device itself become available for analysis, the investigation will be updated.
 
Additional Manufacturer Narrative
The analysis conclusion codes have been updated by the manufacturer.As of today, the medical device is not available for analysis, therefore the device itself could not be investigated.The analysis is thus based on the inspection of the manufacturing documents of the device.The manufacturing process for this device was re-investigated.All production steps had been performed accordingly.There was no sign of any inconsistency during the manufacturing process.There is no data available to biotronik demonstrating the sterility of selectra catheters beyond ubd.Should additional information or the device itself become available for analysis, the investigation will be updated.

Brand Name
SELECTRA RIGHT-45
Common Device Name
LEAD DELIVERY SYSTEM
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key9739140
Report Number1028232-2020-00864
Device Sequence Number2401221
Product Code DQY
UDI-Device Identifier04035479116798
UDI-Public04035479116798
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K110461
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2019
Device Model Number375535
Device Catalogue NumberSEE MODEL NO.
Device Lot Number10172492
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/17/2020
Supplement Date Received by Manufacturer03/03/2020
03/30/2020
Initial Report FDA Received Date02/21/2020
Supplement Report FDA Received Date03/04/2020
04/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1